MAUDE Adverse Event Report: ZHONGSHAN BLISS MEDICAL INSTRUMENT CO., LTD DRIVE; ROLLATOR

ZHONGSHAN BLISS MEDICAL INSTRUMENT CO., LTD DRIVE; ROLLATOR
Model Number 10243
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a rollator by an end user, who stated that the "front left leg crumpled under his weight when he sat down on the seat," and he reportedly fell and sustained a bruised arm and scraped knee.The end user confirmed that he did not receive any medical treatment.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
ZHONGSHAN BLISS MEDICAL INSTRUMENT CO., LTD
no. 63,tongxing east road
yumin community
xiaolan, zhongshan, guangdong 52841 4
CH  528414
MDR Report Key17165125
Report Number2438477-2023-00083
Device Sequence Number5757695
Product Code ITJ
UDI-Device Identifier00822383138107
UDI-Public00822383138107
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2023
Report Date (Section F) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10243
Device Catalogue Number10243
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/24/2023
Device Age1 YR
Event Location Other
Date Report to Manufacturer07/05/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/20/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight93 KG
Date Report Sent to FDA06/20/2023